# SDR 2006UALA02379

- Difficulty date: December 16, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 40,828 hours, 14,684 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR NOTICED IN THE AFT GALLEY. ODOR MORE PRONOUNCED AROUND DOOR 2L.   NO ELECTRICAL ODOR DETECTED.  NOTICE GLYCOL ODOR.  ALSO, BURNED COFFEE ODOR COMING FROM COFFEE MAKER 41.  RAN PACKS FULL HOT AND COFFEE MAKER HOT PLATES.  DETERMINED ODOR IS COMING FROM COFFEE MAKER 41.  DISCOVERED CB'S FOR COFFEE MAKERS CROSS-WIRED.  CB FOR COFFEE MAKER 41 CONTROLLED 42 AND CB FOR COFFEE MAKER 42 CONTROLLED 41.  INSPECTED ELECTRICAL CONNECTORS FOR BOTH COFFEE MAKERS, FOUND NO FAULTS.  RECONNECTED ELECTRICAL CONNECTORS TO THE PROPER LOCATIONS.  REPLACED COFFEE MAKER 41.
